Ver todas las categorías

Motrin IB Migraine Relief Liquid Gel Caps, Ibuprofen 200 mg

5.0
(855)
Compre 1, lleve 1 al 40%

Cómo conseguirlo

RecogerNo disponible
Check more stores
EnvíoNo disponible
Unidades:
Agotado
Motrin IB Migraine Relief Liquid Gel Caps, Ibuprofen 200 mg
20 u., 0.08 lb. N.° de artículo 562020

Motrin IB Migraine Relief Liquid Gel Ibuprofen Capsules provide fast and effective relief from migraine headaches. Each of these liquid-filled gel capsules contains 200 milligrams of the NSAID* pain reliever ibuprofen to treat migraine pain, and migraine-related symptoms including nausea, sensitivity to light (photophobia), and sensitivity to sound (phonophobia). Safe and effective when used as directed, this dye-free, caffeine-free migraine relief medicine is intended for adults 18 and older. Adults 18 years and older, take two capsules with a glass of water; do not take more than two capsules in 24 hours. If symptoms worsen, contact your doctor. *nonsteroidal anti-inflammatory drug This site contains current product information and may differ from the information on the product packaging you may have.

  • 20-count bottle of Motrin IB Migraine Relief Liquid Gel Capsules with NSAID* pain reliever ibuprofen for fast, effective relief from migraine headaches. *nonsteroidal antiinflammatory drug
  • Motrin IB Migraine liquid gels provide powerful pain relief when it counts to treat migraine headaches and migraine-related symptoms including nausea, sensitivity to light (photophobia) and sensitivity to sound (phonophobia)
  • Each liquid gel contains 200 milligrams of the NSAID* pain reliever ibuprofen to help stop migraine pain. Motrin IB Migraine pain relief capsules work hard to stop migraine pain for powerful, effective pain relief *nonsteroidal anti-inflammatory drug
  • This caffeine-free & dye-free migraine relief medicine is indicated for adults 18 years or older and is safe and effective when used as directed for migraine relief
  • Adults aged 18 or older, take two capsules with a glass of water; do not take more than two capsules in 24 hours unless directed by a doctor. This pain relief medicine can be taken with food or milk if upset stomach occurs

Ingredientes

Active ingredient Purpose (in each capsule)
Solubilized ibuprofen equal to 200 mg ibuprofen (NSAID)* .......... Pain reliever
(present as the free acid and potassium salt)
*medicamento antiinflamatorio no esteroideo

Inactive ingredients gelatin, pharmaceutical ink, polyethylene glycol, potassium hydroxide, purified water, sorbitan and sorbitol

Indicaciones

  • No tome más de lo indicado
  • The smallest effective dose should be used

Adultos
  • Take 2 capsules with a glass of water
  • If symptoms persist or worsen, ask your doctor
  • Do not take more than 2 capsules in 24 hours, unless directed by a doctor

Under 18 years of age
  • Consultar a un médico

Otra información
  • Each capsule contains: potassium 20 mg
  • Read all directions and warnings before use. Keep carton.
  • Almacene a 20-25 °C (68-77 °F)
  • Avoid excessive heat above 40°C (104°F). Proteger de la luz.
  • Do not use if foil inner seal imprinted with "Sealed For Your Safety" is broken or missing

Questions or comments? call 1-877-895-3665 (toll-free) or 215-273-8755 (collect)

Advertencias

Aviso de alergias: el ibuprofeno puede causar una reacción alérgica grave, especialmente en personas alérgicas a la aspirina. Los síntomas pueden incluir:

  • Urticaria
  • Facial swelling
  • Asthma (wheezing)
  • Shock
  • Enrojecimiento de la piel
  • Erupción
  • Ampollas
En caso de reacción alérgica, deje de utilizar el producto y acuda al médico de inmediato.

Aviso sobre hemorragia estomacal: este producto contiene un AINE que puede provocar hemorragia estomacal grave. Las probabilidades son mayores si:
  • Are age 60 or older
  • Have had stomach ulcers or bleeding problems
  • Take a blood thinning (anticoagulant) or steroid drug
  • Take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others)
  • Have 3 or more alcoholic drinks every day while using this product
  • Take more or for a longer time than directed

Advertencia de peligro de ataque cardíaco y derrame cerebral: los AINE, salvo la aspirina, aumentan el riesgo de sufrir un ataque cardíaco, insuficiencia cardíaca y derrame cerebral. Estos problemas pueden ser fatales. El riesgo es mayor si usa una cantidad mayor a la indicada o por más tiempo del indicado.

Medication overuse headache warning: Headaches may worsen if this product is used for 10 or more days per month.

No usar
  • If you have ever had an allergic reaction to any other pain reliever/fever reducer
  • Right before or after heart surgery
Consulte a un médico antes de usar si
  • You have never had migraines diagnosed by a health professional
  • You have a headache that is different from your usual migraines
  • You have the worst headache of your life
  • You have fever and stiff neck
  • You have headaches beginning after or caused by head injury, exertion, coughing or bending
  • You have experienced your first headache after the age of 50
  • You have daily headaches
  • You have a migraine so severe as to require bed rest
  • The stomach bleeding warning applies to you
  • You have problems or serious side effects from taking pain relievers or fever reducers
  • You have a history of stomach problems, such as heartburn
  • You have high blood pressure, heart disease, liver cirrhosis, kidney disease, asthma, or had a stroke
  • You are taking a diuretic

Consulte a un médico o farmacéutico antes de usar si está
  • Under a doctor's care for any serious condition
  • Taking aspirin for heart attack or stroke, because ibuprofen may decrease this benefit of aspirin
  • Taking any other drug

Al utilizar este producto,
  • Take with food or milk if stomach upset occurs

Deje de usarlo y consulte a su médico si
  • Presenta alguno de estos indicios de hemorragia estomacal:
  • Feel faint
  • Vomit blood
  • Have bloody or black stools
  • Have stomach pain that does not get better
  • You have symptoms of heart problems or stroke:
  • Dolor en el pecho
  • Problemas para respirar
  • Weakness in one part or side of body
  • Slurred speech
  • Leg swelling
  • Migraine headache pain is not relieved or gets worse after the first dose
  • Any new symptoms appear

Si está embarazada o en período de lactancia, consulte a un profesional de la salud antes de usar el producto. It is especially important not to use ibuprofen at 20 weeks or later in pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery.
Mantener fuera del alcance de los niños. En caso de sobredosis, acuda a su médico o comuníquese de inmediato con un Centro de Control de Intoxicaciones. (1-800-222-1222)

Productos relacionados
Aleve
159
Aleve Soft Grip Arthritis Cap Gel Caps, Naproxen Sodium for Pain Relief, 40 CT
Conair
7
Conair Comfort Fit - Gorras de baño multicolor, 3 u.
CVS Health
CVS Health Children Ibuprofen,Chewable Tablet, 100mg, 24 CT
*Las reseñas y calificaciones de los clientes reflejan únicamente la opinión y punto de vista de los contribuyentes individuales y no son creadas ni avaldas por CVS Pharmacy. Revise las etiquetas del producto y consulte a su médico si tiene alguna pregunta médica o de salud.

Motrin IB Migraine Relief Liquid Gel Caps, Ibuprofen 200 mg

5.0
(855)
Compre 1, lleve 1 al 40%
Agotado